# SDR CALA2023100902995

- Difficulty date: September 28, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 119,591 hours, 18,585 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Insulation
- Part number: 212T30084
- Condition: Missing
- Location: Sta 1979 - 2017
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**POTENTIAL CHRONIC LVL 0 **DUE TO FLIGHT ATTENDENTS OBERSERVATI ON THAT THE L AFT LAV GETS VERY HOT WHEN THE APU IS RUNNING, PLE ASE INSPECT AFT LAV FOR POSSIBLY APU AIR LEAK WHEN RUNNING. REPA IR ALL FAULTS FOUND.  ORDLM MARTINEZ 09/28/2023 CARRIED BY ELB REPLACEMENT. SEE ELECTRONIC LOG PAGE.5888261.APU DUCT ASSBLY MISSING INSULATION BLANKETS FROM STATION 1979 THRU 2017.  REQUIRES REPLACED MISSING DUCT BLANKET REF LOG 5888261. PARTS USED: 76-3611-3-0110,QTY :1  76-3611-3-0111,QTY :1  76-3611-3-0026,QTY :1
